| Model Number |
20E |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and was not able to verify or duplicate the reported issue.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.
Event or Problem Description
The customer contacted stryker to report that defibrillation energy delivery level on their device is not as expected and that the device failed to deliver defibrillation energy.There was no report of patient use associated with the reported event.